# SDR SWAA2020032442715

- Difficulty date: February 29, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON FLOOR DOOR  MOUNTED  EVACUATION  SLIDE BRACKE HARDWARE OF AFT SERVICE DOOR AT AFT GALLEY AREA         REPLACED HARDWARE ON FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKET OF AFT SERVICE DOOR AT AFT GALLEY AREA  IAW AMM 25-66-02-400-801 STEP 3D1(G)
